# SDR DALA13006683214

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO AT FR32 BET STR 42R AND STR 43R SHEAR TIE HAS CORROSION.  REPLACED 1EA SHEAR TIE IAW SRM 51-42-11.  DAMAGE DIMENSION L=1 W=.800 D=0.070 NO ESTABLISHED LIMITS ON SRM.
